zbMATH — the first resource for mathematics

To the structure identification of a nonlinear regulator for a nonstationary hyperbolic system. (English. Russian original) Zbl 06646143
Dokl. Math. 93, No. 3, 339-343 (2016); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 468, No. 2, 143-148 (2016).
Summary: Necessary and sufficient conditions are found for the solvability of the inverse problem of realizing a nonstationary polylinear regulator for a hyperbolic system such that all processes in a given bundle (of any cardinality) of nonlinear infinite-dimensional controlled (by means of program and feedback controls) dynamic processes in a separable Hilbert space are its admissible solutions.

35L Hyperbolic equations and hyperbolic systems
Full Text: DOI
[1] Rusanov, V. A.; Antonova, L. V.; Daneev, A. V., No article title, Adv. Differ. Equat. Control Processes, 10, 69-88, (2012)
[2] Lakeev, A. V.; Linke, Y. E.; Rusanov, V. A., No article title, Sib. Zh. Industr. Mat., 18, 61-74, (2015)
[3] N. U. Ahmed, Optimization and Identification of Systems Governed by Evolution Equations on Banach Space (Wiley, New York, 1988). · Zbl 0645.93001
[4] Rusanov, V. A.; Sharpinskii, D. Y., No article title, Prikl. Mat. Mekh., 74, 119-132, (2010)
[5] Sergienko, I. V.; Deineka, V. S., No article title, Kibern. Sist. Analiz, No., 4, 28-50, (2011)
[6] Kamynin, V. L., No article title, Math. Notes, 94, 205-213, (2013) · Zbl 1276.35145
[7] K. Yosida, Functional Analysis (Academic, New York, 1965; Mir, Moscow, 1967). · Zbl 0126.11504
[8] J. Massera and J. Schäffer, Linear Differential Equations and Function Spaces (New York, 1966; Mir, Moscow, 1970). · Zbl 0202.14701
[9] Daneev, A. V.; Rusanov, V. A., No article title, Dokl. Math., 56, 631-634, (1997)
[10] Rusanov, V. A.; Lakeev, A. V.; Linke, Y. E., No article title, Differ. Equations, 49, 346-359, (2013) · Zbl 1267.93033
[11] L. V. Kantorovich and G. P. Akilov, Functional Analysis (Nauka, Moscow, 1977) [in Russian]. · Zbl 0127.06102
[12] Rusanov, V. A.; Lakeev, A. V.; Linke, Y. E., No article title, Differ. Equations, 51, 533-547, (2015) · Zbl 1316.93033
[13] Rusanov, V. A.; Daneev, A. V.; Lakeev, A. V.; Linke, Y. E., No article title, Far East J. Math. Sci., 97, 495-532, (2015)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.